Correction and Weight Distribution of Periodic Random Errors

Authors

  • Pankaj Kumar Das Department of Mathematical Sciences, Tezpur University, Assam 784028, India
  • Letminthang Haokip Department of Mathematical Sciences, Tezpur University, Assam 784028, India

Keywords:

Error correction, Parity check matrix, Periodic random error, Syndromes, Weight distribution

Abstract

In data transmission and processing, error-correcting codes are used to protect the data from errors during communication. As the transmission channels are accompanied with predominant error patterns, we need to apply appropriate codes for an appropriate channel. In this paper, we consider a particular type of error “periodic random error" and obtain necessary and sufficient conditions for the existence of linear codes correcting such errors. We also obtain the Hamming weight distribution of such an error pattern and derive an upper bound on the total Hamming weight of all codewords on such error correcting codes.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-30

How to Cite

Kumar Das, P. ., & Haokip, L. (2021). Correction and Weight Distribution of Periodic Random Errors. Science & Technology Asia, 26(4), 39–48. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/245872

Issue

Section

Physical sciences